MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL BROACH CEMENTED SIZE E-F; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL BROACH CEMENTED SIZE E-F; INSTRUMENT, KNEE
Catalog Number 42539902205
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet, and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that keel broach teeth were found to be broken and worn out, this was causing difficulties with getting the broach fully seat.The surgical technique was utilized; there was no surgical delay or foreign bodies retained.Attempts have been made, and no further information has been provided.

Brand Name
PERSONA TIBIAL BROACH CEMENTED SIZE E-F
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24051830
Report Number0001822565-2026-00146
Device Sequence Number13225644
Product Code MBH
UDI-Device Identifier00889024247338
UDI-Public(01)00889024247338(10)64176677
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42539902205
Device Lot Number64176777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale